# SDR AALA202103299010

- Difficulty date: March 22, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 17,592 hours, 6,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER FITTING LOCATED AT LOWER SILL, S23L FR68 AFT GALLEY AREA. REPLACED CORNER FITTING PER SRM 51-72-11-911-001, 51-42-11-801 AND DRAWING D53480505.
